# SDR QXEA200501388

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,694 hours, 27,054 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 3170801A
- Part serial: 896
- Condition: Malfunctioned
- Location: Ac System
- Part time: 6,508 hours, 9,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2094 RECEIVED NR 1 AC GENERATOR CAUTION LIGHT IN CRUISE, TRIED A RESET PER CHECKLIST, CAUTION LIGHT REMAINED ON.  MAINTENANCE REPLACED NR 1 AC GENERATOR IAW DHC-200 AMM TASK 24-21-00-400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
